# SDR USAA2011121600011

- Difficulty date: December 13, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 60,348 hours, 40,344 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543140
- Part serial: 05145R9915
- Condition: Cracked
- Location: Cockpit
- Part time: 13,038 hours, 8,264 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM BDL TO CLT, DURING CRUISE AT FL360, THE FIRST OFFICER'S WINDSHIELD CRACKED.  FLIGHT DIVERTED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  NO OVERWEIGHT LANDING AND NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICER'S WINDSHIELD PER J/C 03L10156001.  ALSO, REMOVED AND REPLACED THE FORWARD WINDOW HEAT CONTROLLER RT PER TASK 30-41-11.
